| Model Number |
PHA01202 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, all wright medical components revised due to unknown reasons.Non-mpo explanted products: product id: 623-00-44f styker trident x3 polyethylene insert/ lot.Number: 07613327025422/ qty:(b)(4).